# SDR UIEA2020051200801

- Difficulty date: May 8, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 70,122 hours, 11,380 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 2260 LBL 1 - 3 FLOOR BEAM FOUND CORROSION.( M/D STA 2260 BL 0 - LBL 20 FLOOR BEAM REPAIRED AS PER SRM 53-00-51-2R-3 )
